RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 247, Pages 95–128 (Mi tm12)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Set of Constructible Reals

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: The most important results concerning the set of Gödel constructible reals are presented together with full proofs.

Full text: PDF file (492 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 247, 83–114

Bibliographic databases:

UDC: 510.225
Received in September 2003

Citation: V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Geometric topology and set theory, Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh, Tr. Mat. Inst. Steklova, 247, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 95–128; Proc. Steklov Inst. Math., 247 (2004), 83–114

Citation in format AMSBIB
\Bibitem{KanLyu04}
\by V.~G.~Kanovei, V.~A.~Lyubetskii
\paper On the Set of Constructible Reals
\inbook Geometric topology and set theory
\bookinfo Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 247
\pages 95--128
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168165}
\zmath{https://zbmath.org/?q=an:1106.03318}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 247
\pages 83--114


Linking options:
  • http://mi.mathnet.ru/eng/tm12
  • http://mi.mathnet.ru/eng/tm/v247/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Math. Notes, 77:3 (2005), 307–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. G. Kanovei, V. A. Lyubetsky, “An effective minimal encoding of uncountable sets”, Siberian Math. J., 52:5 (2011), 854–863  mathnet  crossref  mathscinet  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:496
    Full text:143
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019